ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
CORKSCREW FT, BC, SUTURETAPE, 4.75M |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/4/2022, it was reported by a sales representative via sems that ar-1927bct-475 bio-composite corkscrew ft anchors failed.One failed on the first thread, the second failed when the driver snapped, and the third cracked about halfway in.Surgeon elected to use bone tunnels in lieu of suture anchors to complete the case.